×

Found 34,026 Documents (Results 1–100)

100
MathJax

Justification of discrete and asymptotic approximations for the complex heat transfer problem. (English. Russian original) Zbl 07566763

J. Math. Sci., New York 264, No. 5, 489-513 (2022); translation from Probl. Mat. Anal. 116, 3-23 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On a nonlinear problem for a system of integro-differential equations of radiative transfer theory. (English. Russian original) Zbl 07557362

Comput. Math. Math. Phys. 62, No. 6, 933-944 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 965-976 (2022).
MSC:  45K05 80A21
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software